There was a sign on my allergy doctor's door that states if you take a beta blocker you must notify the doctor. My primary doctor gave me a prescription for topral for palipatations and fast heart rate. I am really hesitant to start it, as I really don't know if my condition is bad enough to really be on it. Taking beta blockers seems so serious. What is the problem of taking beta blockers and allergy shots together?
Beta blockers may blunt an allergic response and may also promote asthma in allergic patients. Continue taking your beta blockers for your heart condition and the allergy issues may be resolved in alternative ways.
I am not a doctor and am not suggesting anything medical, but I have been suffering with PVC's for just over a year now and have been taking a small dose of beta blockers on a daily basis. I tend to get sinus headaches quite frequently and have still taken Sine Off to combat the headaches.
I was told by a pharmacist not to take the sinus medicine while taking a beta blocker because most sinus med's will raise the heartrate while the beta blocker is trying to slow it. I thanked the pharmacist for the advice and took the 2 drugs anyway and have been fine.
My best advice would be to consult your cardiologist as to what allergy med's you can take while on beta blockers.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.